MAUDE Adverse Event Report: SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT; STENT, CAROTID

SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT; STENT, CAROTID
Model Number FG11815
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 05/22/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a dissection occurred, which was treated using an additional stent.An enroute transcarotid stent was selected for use in the left sided transcarotid artery revascularization (tcar) procedure.After the initial tcar procedure, the patient awoke and was unable to move his right arm.The surgeon elected to re-open the patient and perform another tcar.He believed the stented portion needed to extend into the common carotid artery (cca).The surgeon accessed the cca and reviewed the external and internal carotid arteries along with the brain from imaging.He stated everything looked good, and there were no blockages in the stent or the cranial vessels.However, the surgeon did suspect there might be a dissection at the bifurcation of the carotid.A third stent was placed to cover the dissection.There were no further patient complications as a result of the dissection.
 
Additional Manufacturer Narrative
Updated fields: h6 - evaluation method codes, evaluation conclusion codes.
 
Event or Problem Description
It was reported that a dissection occurred, which was treated using an additional stent.An enroute transcarotid stent was selected for use in the left sided transcarotid artery revascularization (tcar) procedure.After the initial tcar procedure, the patient awoke and was unable to move his right arm.The surgeon elected to re-open the patient and perform another tcar.He believed the stented portion needed to extend into the common carotid artery (cca).The surgeon accessed the cca, and reviewed the external and internal carotid arteries along with the brain from imaging.He stated everything looked good, and there were no blockages in the stent or the cranial vessels.However, the surgeon did suspect there might be a dissection at the bifurcation of the carotid.A third stent was placed to cover the dissection.There were no further patient complications as a result of the dissection.
 
Additional Manufacturer Narrative
Updated fields: e1 - initial reporter email.
 
Event or Problem Description

Brand Name
ENROUTE TRANSCAROTID STENT
Common Device Name
STENT, CAROTID
Manufacturer (Section D)
SILK ROAD MEDICAL
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer (Section G)
SILK ROAD MEDICAL INC.
27th ave north plymouth
minneapolis MN 55447
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22288595
Report Number2124215-2025-40224
Device Sequence Number12992232
Product Code NIM
UDI-Device Identifier00811311021277
UDI-Public(01)00811311021277(17)280131(10)18414347
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFG11815
Device Catalogue NumberFG11815
Device Lot Number0018414347
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2025
Supplement Date Received by Manufacturer06/25/2025
11/04/2025
Initial Report FDA Received Date06/18/2025
Supplement Report FDA Received Date07/18/2025
12/02/2025
Date Device Manufactured02/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age86 YR
Patient SexMale
Patient RaceWhite